Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Robust l₂-l∞ filter for uncertain discrete-time switched time-delay systems
Other Titles: Robust l(2)-l -infinity filter for uncertain discrete-time switched time-delay systems
Author: Du, D.
Jiang, B.
Shi, P.
Citation: Circuits Systems and Signal Processing, 2010; 29(5):925-940
Publisher: Birkhauser Boston
Issue Date: 2010
ISSN: 0278-081X
Statement of
Dongsheng Du, Bin Jiang, Peng Shi
Abstract: This paper is concerned with the problem of robust l₂–l∞ filter design for a class of uncertain switched time-delay systems based on a switched Lyapunov functional. The parametric uncertainties are assumed to be time varying but norm bounded. The purpose is to design a switched filter such that, for all admissible uncertainties, the resulting filtering error system is robustly stable and satisfies a prescribed l₂–l∞ performance level. By introducing some extra matrices, a desired filter can be constructed by solving certain linear matrix inequalities (LMIs). A numerical example is given to demonstrate the effectiveness of the proposed method.
Keywords: Linear matrix inequalities (LMIs); l₂–l∞ filter; Switched system; Time delay
Rights: © Springer Science+Business Media, LLC 2010
RMID: 0020128243
DOI: 10.1007/s00034-010-9179-3
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.